# SDR SWAA2022122684891

- Difficulty date: December 23, 2022
- Submitted: December 26, 2022
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 47,523 hours, 28,977 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Faulted
- Location: Lt Wing Te Flap
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING EDGE FLAP ASYMMETRY OCCURED WHEN CONFIGURING FOR APPROACH. FLAPS STOPPED AT LESS THAN POSITION 1. PERFORMED QRH PROCEDURE FOR TRAILING EDGE ASYMMETRY AND TRAILING EDGE FLAPS UP LANDING. USED MAX AUTOBRAKE SETTING WITH 30 MINBRAKE COOLING PERIOD. BRAKE ENERGY 32.0M FT -LB CALCULATED<[01] PERFORM?D BITE TEST PROCEDURE ON FLAP/SLAT ELECTRONIC UNIT PER AMM27-51-T 801 FOUND FAULT MESSAGE 27-53258.PERFORM?D AMM 27-59-T. 809. R?D & R?D #2 FLAP SKEW SENSOR PER AMM 27-59-01.CW TRAILING EDGE FLAPS TRANSMISSION TORQUE TRIP INDICATOR PER AMM 27-51-T 849.
